# SDR IPXA2020071457783

- Difficulty date: June 25, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: AUB75177
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C **SUPPLEMENTAL SDR** NR 1 PYLON "V" RIB SUPPORT BRACKET IS CRACKED.  REMOVED, FABRICATED AND REPLACED SUPPORT BRACKET IAW DWG AUB7517 AND SRM 51-31-01. (MINOR)
